Standard errors of multipliers and forecasts from structural coefficients with block-diagonal covariance matrix
For some structural econometric models, the contribution of the off-diagonal blocks of the coefficients covariance matrix to the asymptotic standard errors of multipliers and forecasts is empirically evaluated.
|Date of creation:||1981|
|Date of revision:||1981|
|Publication status:||Published in Dynamic Modelling and Control of National Economies (IFAC) Ed. by J. M. L. Janssen, L. F. Pau, and A. J. Straszak. Oxford: Pergamon Press (1981): pp. 311-316|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bianchi, Carlo & Calzolari, Giorgio, 1980. "The One-Period Forecast Errors in Nonlinear Econometric Models," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 21(1), pages 201-208, February.
- Klein, Lawrence R, 1969. "Estimation on Interdependent Systems in Macroeconometrics," Econometrica, Econometric Society, vol. 37(2), pages 171-192, April.
- Bianchi, Carlo & Calzolari, Giorgio & Corsi, Paolo, 1979. "A Note on the Numerical Results by Goldberger, Nagar, and Odeh," Econometrica, Econometric Society, vol. 47(2), pages 505-506, March.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:22678. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.